Aa
A
A
A
Close
Pregnancy 35 and Older Community
13.8k Members
Avatar universal

depo provera

I have been on depoprovera for over four years and i usually get my period three 2 five days before my shot, if at all. My shot is not due for another two weeks and I have been on my period for more than three weeks already. Is this a serious problem?
1 Responses
Avatar universal
I would definitely talk to your doctor about. Although menstrual irregularities are common with depo bleeding for 3 weeks at a time isn't too good probably. Make sure that you mention it to your gyn. I was on that for 2 years and then chose to go back to the pill..it caused me loads of problems..
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.